# SDR C1HA200297031

- Difficulty date: December 22, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 50,079 hours, 21,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD OVERHEAD EXIT SIGN - LIGHT INOP.OPS CHECKED EMER EXIT LIGHTS DURING SERVICE CHECK AND FOUND ALL TO BE OPERATING NORMALLY. COULD NOT DUPLICATE REPORTED MALFUNCTION.
